Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18629
Title: Andre-Quillen homology via functor homology
Authors: Pirashvili, T
First Published: 1-Jan-2003
Publisher: AMER MATHEMATICAL SOC
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2003, 131 (6), pp. 1687-1694
DOI Link: 10.1090/S0002-9939-02-06741-2
ISSN: 0002-9939
Links: http://hdl.handle.net/2381/18629
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.